# SDR SIMA20120901001

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 19,332 hours, 16,730 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT ENGINE LOWER FORWARD YOKE CRACKED FORWARD OF ENGINE MOUNT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT ENGINE LOWER FORWARD YOKE FORWARD OF ENGINE MOUNT IAW EO EM-54MR-386.  THE AIRCRAFT WAS RETURNED TO SERVICE.
